# SDR SIMA201115107

- Difficulty date: May 29, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N813AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145539
- Aircraft time: 22,539 hours, 19,997 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 8166101
- Part serial: 200106277
- Condition: Failed
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4300 (ON FIRST FLIGHT OF THE DAY) THE CREW REPORTED THAT AT 17000 FEET  WHILE PERFORMING THE ANTI ICE TEST RECEIVED A BLEED 2 OVER TEMPERATURE  WARNING.  WHEN THE CREW PUT THE OVERRIDE KNOB BACK TO AUTO THE EICAS WARNING MESSAGE WAS GONE.  THE CREW REPEATED ONE MORE TIME AND GOT THE WARNING MESSAGE.  THE CAPTAIN ELECTED TO DIVERT TO CMH.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE E2 FAN AIR VALVE IAW AMM 36-11-03.  ACCOMPLISHED E2 AIR BLEED SYSTEM OPERATIONAL TEST IAW AMM 36-00-00.  THE OPERATIONAL TEST WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
